On the relation of the Abelian to the Jacobian elliptic functions

J. W. L. Glaisher ot Cambridge

TBD mathscidoc:1701.33396

Acta Mathematica, 26, (1), 241-248, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 545 downloads ] [ 0 comments ]
@inproceedings{j.1902on,
  title={On the relation of the Abelian to the Jacobian elliptic functions},
  author={J. W. L. Glaisher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010932275105},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={241-248},
  year={1902},
}
J. W. L. Glaisher. On the relation of the Abelian to the Jacobian elliptic functions. 1902. Vol. 26. In Acta Mathematica. pp.241-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010932275105.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved